The Fujita-Kato approach to the Navier-Stokes equations in the rotational framework

    Research output: Contribution to journalArticle

    39 Citations (Scopus)

    Abstract

    Consider the Navier-Stokes equations in the rotational framework. It is proved that these equations possess a unique global mild solution for arbitrary speed of rotation provided the initial data u0 is small enough in the (ℝ3-norm.

    Original languageEnglish
    Pages (from-to)481-491
    Number of pages11
    JournalMathematische Zeitschrift
    Volume265
    Issue number2
    DOIs
    Publication statusPublished - 2010 Jun

      Fingerprint

    ASJC Scopus subject areas

    • Mathematics(all)

    Cite this